Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The trace in finite operator algebras


Author: Richard V. Kadison
Journal: Proc. Amer. Math. Soc. 12 (1961), 973-977
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1961-0139961-2
MathSciNet review: 0139961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 0001455 (1:241e)
  • [2] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Paris, Gauthier-Villars, 1957. MR 0094722 (20:1234)
  • [3] R. Kadison, On the additivity of the trace in finite factors, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 385-387. MR 0069402 (16:1033a)
  • [4] -, Unitary invariants for representations of operator algebras, Ann. of Math. vol. 66 (1957) pp. 304-379. MR 0089378 (19:665e)
  • [5] R. Kadison and I. M. Singer, Extensions of pure states, Amer. J. Math. vol. 81 (1959) pp. 383-400. MR 0123922 (23:A1243)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0139961-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society